# SDR HEEA979207

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P26
- Condition: Defective
- Location: Cockpit
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FRICTION TOO HIGH, LAGS 50-90 FEET.
